Odd-order quasilinear evolution equations posed on a bounded interval

[No abstract available]

Authors
Faminskii A.V. 1 , Larkin N.A.2
Editors
-
Publisher
-
Number of issue
1
Language
English
Pages
67-77
Status
Published
Department
-
Number
-
Volume
28
Year
2010
Organizations
  • 1 Department of Mathematics, Peoples' Friendship University of Russia, Miklukho-Maklai str. 6, Moscow, 117198, Russian Federation
  • 2 Departamento de Matemática, Universidade Estadual de Maringá, Av. Colombo 5790, 87020-900, Maringá, PR, Brazil
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2661/